# SDR SIMA20130109036

- Difficulty date: January 9, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,506 hours, 29,895 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage Belly
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL BELLY SKIN BETWEEN FRAMES 13 AND 14 HAS CORROSION DAMAGE FROM STRINGERS 17R-20L.  REPAIRED DAMAGED SKIN IAW EO EM-53MR-2074 R1.
